How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Terry Your Own Question
Terry, Nurse, RN, BSN
Category: Health
Satisfied Customers: 693
Experience:  Adult/ Respiratory/ Neonatal ICU, Pediatric/Adolescent Care, Geriatrics, Patient/Parent Counseling
Type Your Health Question Here...
Terry is online now
A new question is answered every 9 seconds

blood..gut..My arms are showing 5 new pencil head like dark spots

Resolved Question:

Three weeks after eating Vietnamese noodle soup, with 3 tablespoons of spicy red pepper sauce that I added to the soup, I noticed that my right eye became a burst of blood shot. And now, I think that I have leaky gut, with bloating, increase of 10 pounds in one month, and dizziness sometimes. My arms are showing 5 new pencil head like dark spots that were not there before. I plan to correct my diet for the leaky gut. My eyes sting when I eat anything spicy. I also have swelling around both of my ankles. I burp more than I used to. I feel the blood circulating through my body sometimes. I am overweight, 5'2" tall, weighing 197 pounds in Aug, up 10 pounds from July. I swim twice a week and walk 10 minutes during lunch. I have a desk job.
Submitted: 8 years ago.
Category: Health
Expert:  Terry replied 8 years ago.


With all of the symptoms that you are having , you need to be examined by the doctor to get a definitive diagnosis and treatment. Improving your diet is an excellent choice, as well as walking and encouraging weight loss. However you should avoid spicy greasy, fried foods and fizzy drinks at this time. If you have been enjoying spicy foods then there is a chance that you have developed an ulcer in the lining of your stomach which is giving you the leaky gut and bloating. Swollen ankles can be from increased weight or salt retention and you might need a diuretic to help get rid of the excess fluid. The doctor would have to write a prescription for this medication. Water retention does cause increased weight. Are the spots on your arm purplish like clots or bruises or some type of bleeding under the skin. Without exam it is difficult to say. It sounds like it is a good time for you to have a check-up at the doctor's office.



Terry and 2 other Health Specialists are ready to help you

Related Health Questions